Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 42, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 13, 2010, 9:57 PM MDT for Grant County, Hettinger County, North Dakota. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2010, 9:57 PM MDT (03:57 UTC)
- Expired
- Jul 13, 2010, 10:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Grant County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:15 PM MDT | HAIL 1.75 | 7 Ne Mott, ND | GOLFBALL SIZED HAIL WAS ACCOMPANIED BY VERY STRONG WINDS. LARGE TREE BRANCHES / GREATER THAN 6 INCHES IN DIAMETER / WERE REMOVED. HOLES IN GARAGE SIDING. GARDEN DESTROYED. |
| Jul 13, 10:30 PM MDT | HAIL 2.5 | New Leipzig, ND | STRONG WINDS. |
| Jul 13, 10:33 PM MDT | TSTM WND GST 60 | Elgin, ND | GOLFBALL SIZE HAIL. |
| Jul 13, 10:33 PM MDT | HAIL 2 | Elgin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:50 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
967
WFUS53 KBIS 140357
TORBIS
NDC037-041-140430-
/O.NEW.KBIS.TO.W.0042.100714T0357Z-100714T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM MDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 1030 PM MDT
* AT 951 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MOTT...OR 30 MILES NORTH OF LEMMON...AND
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOTT...BURT...BENTLEY...NEW LEIPZIG AND ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW!
&&
LAT...LON 4660 10188 4620 10178 4625 10243 4634 10249
4643 10245
TIME...MOT...LOC 0357Z 246DEG 31KT 4638 10227
$$
HEINERT3 follow-up statements
724
WWUS53 KBIS 140404
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1104 PM CDT TUE JUL 13 2010
NDC037-041-140430-
/O.CON.KBIS.TO.W.0042.000000T0000Z-100714T0430Z/
GRANT ND-HETTINGER ND-
1004 PM MDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HETTINGER AND
WESTERN GRANT COUNTIES UNTIL 1030 PM MDT...
AT 955 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MOTT...OR 29 MILES NORTH OF LEMMON...MOVING
EAST AT 20 MPH.
LARGE DESTRUCTIVE HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT
LINE WINDS IN EXCESS OF 70 MPH...ARE ALSO LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOTT...BURT...BENTLEY...NEW LEIPZIG AND ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW!
&&
LAT...LON 4660 10188 4620 10178 4625 10243 4634 10249
4643 10245
TIME...MOT...LOC 0402Z 264DEG 19KT 4634 10231
$$
HEINERT665
WWUS53 KBIS 140417
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM CDT TUE JUL 13 2010
NDC037-041-140430-
/O.CON.KBIS.TO.W.0042.000000T0000Z-100714T0430Z/
GRANT ND-HETTINGER ND-
1017 PM MDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL HETTINGER AND
WESTERN GRANT COUNTIES UNTIL 1030 PM MDT...
AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BURT...OR 31 MILES NORTH OF LEMMON...MOVING
EAST AT 40 MPH.
LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH ARE
ALSO LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW LEIPZIG AND ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4632 10222 4639 10228 4647 10224 4660 10188
4620 10178
TIME...MOT...LOC 0416Z 270DEG 36KT 4638 10206
$$
HEINERT/SCHECK705
WWUS53 KBIS 140426
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1126 PM CDT TUE JUL 13 2010
NDC037-041-140430-
/O.CON.KBIS.TO.W.0042.000000T0000Z-100714T0430Z/
GRANT ND-HETTINGER ND-
1026 PM MDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL HETTINGER AND
WEST CENTRAL GRANT COUNTIES UNTIL 1030 PM MDT...
AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NEW LEIPZIG...OR 31 MILES NORTH OF LEMMON...
MOVING EAST AT 40 MPH.
LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH ARE
ALSO LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4634 10209 4640 10214 4646 10215 4660 10188
4628 10181 4629 10197
TIME...MOT...LOC 0425Z 270DEG 36KT 4638 10194
$$
HEINERT/SCHECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:27 PM MDT, 8 hours 30 minutes earlier.
Area forecast discussion, Jul 13, 1:27 PM MDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 227 PM CDT TUE JUL 13 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA. THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION. TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES. && .AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE WEST AND CENTRAL PARTS OF THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jul 13, 8:47 PM MDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT TUE JUL 13 2010 NDZ020-022-023-025-033>037-040>048-050-051-141100- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING. NDZ001>005-009>013-017>019-021-031-032-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KINNEY
In the hours before
Local storm report, Jul 13, 4:05 PM MDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 14 S STEELE 46.65N 99.92W
07/13/2010 M2.20 INCH KIDDER ND PUBLIC
PUBLIC REPORT RELAYED BY BROADCAST MEDIA. 2.20 INCHES OF
RAINFALL IN LESS THAN AN HOUR.
&&
VROLLERLocal storm report, Jul 13, 4:06 PM MDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
506 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 7 NW STREETER 46.73N 99.46W
07/13/2010 M3.70 INCH KIDDER ND CO-OP OBSERVER
3.70 INCHES OF RAINFALL IN 45 MINUTES RECORDED AT ANOTHER
LOCATION AT THE GRASSLAND RESEARCH CENTER.
&&
VROLLERSpecial weather statement, Jul 13, 5:19 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 619 PM CDT TUE JUL 13 2010 NDZ023-140015- WELLS- 619 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL WELLS COUNTY...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FESSENDEN BY 625 PM CDT... HAMBERG BY 640 PM CDT... BREMEN BY 645 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. SIMOSKO
Special weather statement, Jul 13, 5:47 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT TUE JUL 13 2010 NDZ034-042-045-140030- GRANT ND-MORTON ND-SIOUX ND- 647 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN SIOUX...SOUTHERN MORTON AND EASTERN GRANT COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RALEIGH...OR 40 MILES SOUTHWEST OF BISMARCK...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLASHER... BREIEN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEINERT
Local storm report, Jul 13, 6:17 PM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 N MONTPELIER 46.74N 98.59W
07/13/2010 STUTSMAN ND TRAINED SPOTTER
EST 70 MPH. TREE UPROOTED, WOODEN BLDG DESTROYED, GRAIN
BIN TIPPED OVER, AND CROP DAMAGE...FLATTENED, STRAIGHT
LINE WINDS LIKELY.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 63 min |
| Jul 13, 10:24 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 66 min |
| Jul 13, 10:29 PM MDT | Tornado Warning | BIS | Grant | 31 min |
| Jul 13, 10:48 PM MDT | Areal Flood Advisory | BIS | Adams, Bowman, Hettinger, Slope | 5 hr |
| Jul 13, 10:53 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 37 min |
| Jul 13, 10:58 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 62 min |
| Jul 13, 10:59 PM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 46 min |
| Jul 13, 11:07 PM MDT | Tornado Warning | BIS | Adams, Bowman, Hettinger, Slope | 23 min |
| Jul 13, 11:10 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 35 min |
| Jul 13, 11:14 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 16 min |
| Jul 13, 11:25 PM MDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Morton, Slope and 1 more | 4 hr |
| Jul 13, 11:27 PM MDT | Tornado Warning | BIS | Adams, Hettinger | 48 min |
| Jul 13, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 61 min |
| Jul 13, 11:36 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 39 min |
| Jul 13, 11:42 PM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jul 13, 11:44 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 14, 12:08 AM MDT | Tornado Warning | BIS | Grant, Morton | 52 min |
| Jul 14, 12:14 AM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jul 14, 12:19 AM MDT | Tornado Warning | BIS | Adams, Bowman | 41 min |
| Jul 14, 12:25 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| Jul 14, 12:27 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jul 14, 12:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 14, 12:49 AM MDT | Flash Flood Warning | BIS | Burleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more | 6 hr |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Grant | 23 min |
| Jul 14, 1:00 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 45 min |
| Jul 14, 1:10 AM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 35 min |
| Jul 14, 1:13 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 32 min |
| Jul 14, 1:15 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 30 min |
| Jul 14, 1:27 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 14, 1:34 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 41 min |
| Jul 14, 1:40 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 14, 1:42 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 63 min |
| Jul 14, 1:44 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux | 61 min |
| Jul 14, 1:58 AM MDT | Tornado Warning | BIS | Sioux | 32 min |
| Jul 14, 2:14 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 31 min |
| Jul 14, 2:16 AM MDT | Tornado Warning | BIS | LaMoure, Logan | 34 min |
| Jul 14, 2:34 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 41 min |
| Jul 14, 2:43 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 47 min |
| Jul 14, 3:06 AM MDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 54 min |
| Jul 14, 3:24 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
| Jul 14, 3:28 AM MDT | Tornado Warning | BIS | Emmons, Sioux | 32 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.